# SDR SIMA200916005

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 18,330 hours, 15,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500428403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND LT OMEGA BEAM CORRODED BETWEEN FRAMES 24 AND 25.  REPAIRED OMEGA BEAM IAW SRM 53-00-10.  ACFT WAS RETURNED TO SERVICE..
